Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for rashes on armpits

Answered by
Dr.
Dr. Muhammad Hanif

General & Family Physician

Practicing since :2009

Answered : 2369 Questions

default
Posted on Tue, 27 Oct 2015 in Skin Hair and Nails
Question: Hi am having rashes under my arm pit specifically on the right. It has started since i was a kid. I apply xtradem and it helps but later after it starts again.
doctor
Answered by Dr. Muhammad Hanif 2 hours later
Brief Answer:
I need some more details of history.

Detailed Answer:
Dr. Hanif warmly Welcomes you to my virtual clinic HCM!
I have carefully worked through your case, and can realize your health worries. Being your physician, I will take care all of your medical concerns today and will put my best efforts to get you out of this situation.

Please upload a picture of the rash to give you a better insight into the issue. Try good resolution and light.
Do you feel itching?
Do you feel any other symptom in the armpit or anywhere else on the body?
Is there a dried up skin in armpit?
Do you apply some antiperspirant or deodorant directly on the skin?
Your weight?? waist circumference? height??
Do you get off of this rash sometimes?? Or it continuously remains there??


Have a wonderful time ahead. Hope I answered all of your questions. Let me know if you have any further clinical concerns or doubts. I will be more than happy to get back to you in no time. If satisfied here, please give a generous five star rating to help us assist our patients in a better way; and, please don't forget to 'Close This Discussion'.
For any disease you have, a timely follow-up after sometime regarding the treatment efficacy and to see if there is any need to change the treatment options is very necessary. So keep a follow up to see how you doing (Write down my name in the start of your question always & I will be with you sooner).


Regards!
DR. XXXXXXX HANIF
USA

Click the link to open my profile. Click 'Ask Me a Question' anytime for super fast expert medical help!!!
https://www.healthcaremagic.com/doctors/dr-muhammad-hanif/70199

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Skin rash

doctor1 MD

i have normal itching in my groins and no visible signs of any rashes etc.this gets okay when i apply candid b and then relapses after some time my doctor has suggested Panderm plus now and since it has steroids i wanted to know if it is safe to use this medicine versus a candid B

doctor1 MD

I have been suffering with this rash like blisters that appear to be coming from my hair all over my body especialy my left arm it was after recieving a blood transfusion .I woke up and I had these brown spots like with a crusty look like sores that have been scratched they went up one arm down the other and my legs and torso every 2-3 inches a big round spot .and they just went rampant from there,i have had tests and blood work all say I do not have any thing!!!!??but 4 months latrer after weeks of antibiotics and creams stiill all over my bodynow they seem to be infiltrating in the crevicisis of my hand !!and is becoming very painful I never thought my skin could HURT BUT I AM IN AGONY PLEASE I NEED HELPPPP!!!!!!!!!!!!!!!!!!I AM AT MY END OF THE ROPE NO PLACE TO GO NOBODY TO HELP DOCTORS SAYI DO NOT HAVE ANYTHING

doctor1 MD

hye this is aarohi ..sinse 2 weeks i hv rashes n few bums doctor said its sm kind of skin disease called porpy.he gave 2 ointments prematherin and propySalic NF6 and 2 tablets panthadoc 40mg and azithral 250 mg.bt now i feel prickling inside my stomach and smtimes in body i hv light fever too.plz tell me what is this,

doctor1 MD

My Mother has developed a rash all over her body (ears red and hot also) ... it started one day after being removed from IV administration of Invanz for a nasty UTI while in the hospital ... could this be a side effect of the Invanz?? How long should it continue? What can I do?

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?